All statements, claims and opinions on this message board are those of the respective authors and are not intended to be a substitute for professional medical advice. As comments are posted anonymously, it should be assumed that information on this forum comes from individuals who are NOT medical professionals and have received NO formal medical or scientific education or training. Comments and postings on this site are NOT moderated for accuracy of content as moderators are NOT medical professionals. Information on this site is for educational purposes only. You should not use the information on this site for diagnosis or treatment of any health condition. Always consult with a qualified medical professional before making medication, diet, dietary supplement, exercise, or lifestyle changes or decisions.
The other photo in which I had mass muscle damage was taken approximately 2 years after I took myself off Crestor due to mass muscle deterioration, and I weighed in at approximately 99 lbs. and aged physically by 15 years.
Joined: 28 Dec 2006 Posts: 244 Location: Bedfordshire UK
Posted: Sun Dec 20, 2009 4:46 am Post subject: Re: Before and After Pics of 5 mo. Statin use (Crestor)
Welcome to spacedoc.net.
I am sorry to learn that you were prescribed a statin. There is no scientific literature that supports the use of statins in women because they have never been shown to demonstrate any improvement in the outcomes for females.
The images supplied make it clear that you have been affected by your statin medication and I am pleased to learn that you do not take it any longer. If you look around this spacedoc.net site you will find many answers to your questions. If you are too fatigued to look, don't concern yourself too much, just ask the questions you need the answers too.
I recommend you download and read a report which I had published recently; in the Journal of Independent Medical Research. After you have read it, please feel free to make a copy (it is a PDF file) and give it to your treating medical practitioner(s). My hope is that it will make them think and never prescribe statins again.
To read the document, copy the URL below but remove the asterisk from in front of the address. This site inserts an asterisk in front of all web addresses to defeat web spiders and spam senders.
I have sent copies to the chief public health officers in Canada and I hope to provoke a public debate.
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum